# SDR MDR04045

- Difficulty date: March 10, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64084
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 643520017019
- Part serial: 217
- Condition: Cracked
- Location: Mgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE FIELD MAINTENANCE INSPECTIONS, A CRACK WAS DISCOVERED UNDER NR 2 INPUT (ARM PIT) APPROXIMATELY 6 INCHES LONG FROM APPROXIMATELY THE 5 TO 8 OCLOCK POSITION.  THIS WAS VERIFIED BY FPI.  PROBABLE CAUSE IS UNKNOWN.
